Monday, July 24, 2006
A few days ago, I finished up my last dose of 100 mg. of Clomid. While I was taking it I had no problems. I thought maybe I wouldn't have any side effects! Boy, was I wrong! Friday I bought a new car, and after instead of feeling happy, I was super depressed. I thought it was just because I spent a lot of money. Well, Saturday I was not feeling much better and I was very grouchy. Sunday was even worse. I was super depressed, crying, and when I wasn't crying, I was very irritable. I feel really sorry for my husband for having to put up with this! I really hope I will not have to take Clomid again because this is just awful. I suppose it doesn't help that I am off work right now so I don't have anything to occupy my time with, I can just dwell on how depressed I'm feeling. I keep telling myself that it will all be worth it in the end. But then, what if I don't ovulate on 100 mg? Will I be able to handle 150 mg.? 100 mg. is bad enough! Maybe, maybe, this one will work.